WIAS Preprint No. 942, (2004)

A general asymptotic model for Lipschitzian curved rods



Authors

  • Tiba, Dan
  • Vodák, Rostislav

2010 Mathematics Subject Classification

  • 74K10 74B99

Keywords

  • curved rods, low geometrical regularity, 1D-asymptotic model

Abstract

In this paper we show that the asymptotic methods provide an advantageous approach to obtain models of thin elastic bodies under minimal regularity assumptions on the geometry. Our investigation is devoted to clamped curved rods with a nonsmooth line of centroids and the obtained model is a generalization of results already available in the literature.

Appeared in

  • Adv. Math. Sci. Appl., vol. 15 (2005), no. 1, pp. 137-198.

Download Documents